Existence of Spanning ℱ-Free Subgraphs with Large Minimum Degree - Archive ouverte HAL Access content directly
Journal Articles Combinatorics, Probability and Computing Year : 2017

Dates and versions

hal-01641020 , version 1 (20-11-2017)

Identifiers

Cite

Bruce Reed, Guillem Perarnau. Existence of Spanning ℱ-Free Subgraphs with Large Minimum Degree. Combinatorics, Probability and Computing, 2017, 26 (03), pp.448 - 467. ⟨10.1017/S0963548316000328⟩. ⟨hal-01641020⟩
348 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More